# SDR CA000329014

- Difficulty date: March 21, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,217 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034611
- Condition: Faulty
- Location: Internal
- Part time: 98,600 cycles
- Component: Cabin Pressure C
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) ON PREPARATION FOR DESCENT, CABIN PRESSURIZATION CONTROLLER RATE WAS ADJUSTED.  AFTER ADJUSTMENT WAS MADE CABIN PRESSURE INCREASED TO MAXIMUM DIFERENTIAL AND WAS UNCONTROLLABLE AND NONRESPONSIVE TO ANY FURTHER ADJUSTMENTS TO THE CONTROLLER.  CONTROLLER REPAIRED.
